Skip to content

Research at St Andrews

Review of : Orthogonal Rational Functions. Bultheel, A, González-Vera, P, Hendriksen, E and Njåstad, O, published by Cambridge University Press in 1999

Research output: Contribution to journalBook/Film/Article review

Author(s)

School/Research organisations

Details

Original languageEnglish
Pages (from-to)441-441
JournalProceedings of the Edinburgh Mathematical Society
Volume43
Issue number2
DOIs
Publication statusPublished - Jun 2000

Discover related content
Find related publications, people, projects and more using interactive charts.

View graph of relations

Related by author

  1. Para-orthogonal polynomials from constant Verblunsky coefficients

    Costa, M. S., Lamblém, R. L., McCabe, J. H. & Sri Ranga, A., 15 Jun 2015, In : Journal of Mathematical Analysis and Applications. 426, 2, p. 1040-1060

    Research output: Contribution to journalArticle

  2. A Characterization of L-orthogonal Polynomials from Three Term Recurrence Relations

    Bracciali, C. F., Lamblem, R. L., McCabe, J. H. & Sri Ranga, A., Jan 2011, In : Acta Applicandae Mathematicae. 113, 1, p. 116 16 p.

    Research output: Contribution to journalArticle

  3. On the two point Padé table for a distribution

    De Andrade, EXL. & McCabe, J. H., Jul 2003, In : Rocky Mountain Journal of Mathematics. 33, 2, p. 545-566 22 p.

    Research output: Contribution to journalArticle

Related by journal

  1. Proceedings of the Edinburgh Mathematical Society (Journal)

    Martyn Quick (Member of editorial board)
    12 Oct 201812 Oct 2021

    Activity: Publication peer-review and editorial work typesEditor of research journal

  2. Proceedings of the Edinburgh Mathematical Society (Journal)

    Martyn Quick (Member of editorial board)
    Oct 2017Oct 2018

    Activity: Publication peer-review and editorial work typesEditor of research journal

  3. Proceedings of the Edinburgh Mathematical Society (Journal)

    Michael John Todd (Member of editorial board)
    20172022

    Activity: Publication peer-review and editorial work typesEditor of research journal

  4. Proceedings of the Edinburgh Mathematical Society (Journal)

    Martyn Quick (Editor)
    22 Feb 201312 Oct 2018

    Activity: Publication peer-review and editorial work typesEditor of research journal

  5. Proceedings of the Edinburgh Mathematical Society (Journal)

    Lars Ole Ronnow Olsen (Member of editorial board)
    2008 → …

    Activity: Publication peer-review and editorial work typesEditor of research journal

Related by journal

  1. Free monoids are coherent

    Gould, V., Hartmann, M. & Ruskuc, N., Feb 2017, In : Proceedings of the Edinburgh Mathematical Society. 60, 1, p. 127-131 5 p.

    Research output: Contribution to journalArticle

  2. Largest 2-generated subsemigroups of the symmetric inverse semigroup

    Andre, J. M., Fernandes, V. H. & Mitchell, J. D., Oct 2007, In : Proceedings of the Edinburgh Mathematical Society. 50, p. 551-561 11 p.

    Research output: Contribution to journalArticle

  3. Countable versus uncountable relative ranks in infinite semigroups of transformations and relations

    Higgins, PM., Howie, J. M., Mitchell, J. D. & Ruskuc, N., Oct 2003, In : Proceedings of the Edinburgh Mathematical Society. 46, 3, p. 531-544 14 p.

    Research output: Contribution to journalArticle

ID: 176438

Top